its more like muscle pain could it be from working out and pulled a muscle or something it gotten better today.
also when i turn my neck it also hurts
Sounds like an abdomin and thoracic strain. It could be a result of heavy lifting.
When you say working out, what activity do you mean? Running, weight lifting, swimming, biking, martial arts, climbing, etc?
If you have sharp pain, it could be a hernia issue and may want to get it checked out by the doctor for diagnostic testing.
by: Craziee Panda
on: 14th August 11
My dad is currently on blood pressure medicine and cholesterol medicine. He recently pulled something in his back and can verily walk. Would it affect him if he was to take a muscle relaxer to relieve the pain. He wont go to the doctor for he dont want to miss work. Thanks for any suggestions and comment.
Call your pharmacist and ask them the question, tell them what he is taking for the bp and cholesterol and ask if it would be ok to take the muscle relaxer, give them the name of it and if there would be any interactions.
In the mean time your dad can try either heat from a heating pad and if that doens’t help he could try an ice pack, 10 minutes on 10 minutes off, he should try the ice first to try to alleviate the swelling, heat would be to relax the muscles. But its one or the other, not both ok, depending on which one makes him feel better.
he will have to be rather stationary for awhile to give this time to heal up.
on: 6th September 10
I have continuous muscle tension followed by muscle spasms and random shooting pain, always in diffrent places. I am also plagued with spells of fatigue, and I get so stressed out and emotional. Do you think this is all due to the thyroid issue or something else? If it is something else, any suggestions on what?
My pshychiatrist mentioned fibromyalgia before What exactly is that ? Symptoms?
sounds like fibromyalgia . you should see a Specialist. doctors that deal with this issue are doctors that specialize in arthritis.
on: 28th March 09
Just curious, I’ve been using an inversion table for about 3 days now, just for a couple minutes at a time about 3x a day, and it feels like a light stomach ache or something since the last time I used it. I’m definitely stopping till the pain goes away – which so far has persisted for 12 hours. It isn’t a sharp pain, just kinda like a pulled muscle kind of pain. Anyone else ever get this from using an inversion table?
Dude, I would take it easy for a while like you said. This sounds like you have over extended yourself, probably from doing too much too quickly. I found a site that helps getting your abs in shape without excessive exercise that causes pain.
on: 26th December 08
The pain after the morning work out isn’t that bad but after the evening work out my leg muscles become so stiff that I can hardly walk properly. I usually end up sleeping at 9 pm or something. I tried taking some pain killers, but it hardly works. I didn’t felt any relief.
You have to stretch before you go to bed. You do certain things with your legs when you point your foot straight that pretty much locks up your legs. You have to stretch and you can also ice where you are real sore.
on: 16th December 12
I tend to suffer from anxiety a lot, but usually my cycles last from 3 days to a week and a half. It has been almost 2 weeks now and although I dont feel as anxious, I have muscle pains, constipation, dry mouth, and extreme fatigue. I don’t know if I should pin this on my anxiety or I should get checked out for something else.
note: these are new symptoms..i had never experienced these symptoms..and I forgot to mention bloating
Anxiety, constipation, muscle pain and fatigue are all symptoms of magnesium deficiency/low magnesium. You might want to try taking a supplement. (But be sure to also get enough calcium) If the supplement doesn’t help then see your doctor.
on: 11th May 12
took him to the vets. they said its a soft tissue injury in his neck. steroids, muscle relaxers and pain med not working. now noticing his neck is getting smaller like hes loosing muscle mass and panting alot and peeing alot for like 2 min strait. He is still in alot of pain. The medicine is not working. I am taking him back tomorrow. could this be something else other than a neck injury?
Side effects – of anti-inflammatory steroids can be numerous. In dogs and less often in cats, the most commonly seen side effects include an increase in thirst and appetite, followed by an increase in urine production, and possible weight gain.
In dogs, panting can be a common side effect, and sometimes mood alterations can occur. These mood changes may make the dog irritable and sometimes can result in a “nice” dog suddenly snapping at its owners. Often times, tapering the dose of steroids down, will result in a decrease of the side effects.
Steroids are no longer the first choice recommendation for use as anti-inflammatory in dogs. Steroids lead to loss of muscle mass, which is a big problem in dogs. causes wasting, so to add something that will only increase the loss of muscle mass is not a good line of defense to follow. Natural anti-inflammatories, such as those listed on the Medication and Exercise Schedule page should be the first choice.
by: Malamute Breeder
on: 17th July 10
I am a big horse freak! And I am going to a horseback riding camp this month. We are going to be riding horses all day, and I want to make sure that I have something that will help so that I am not sitting in pain all day and then the next day get worse! Please tell me something that will help me.
You should take muscle relaxant tablets & rubifacient ointment to massage. Also take some calcium supplement
by: Anil M
on: 1st July 12